# SDR ASAA2018072325479

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,050 hours, 12,523 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250276050
- Condition: Loose
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER TASK CARD N8420001 FOUND WIRE HARNESS MW0326 TERMINALS LOOSE AROUND CRIMP. RIGHT CORE NR 2 ENGINE. GROUNDED - YES. RETERMINATED WIRES ON NR 2 ENGINE RIGHT CORE HARNESS MW0326 PER AMM 26-11-02. OPS CHECK GOOD REF AMM 26-11-00.
